×

Found 13 Documents (Results 1–13)

100
MathJax

Torsion and endomorphisms of abelian varieties over infinite extensions of number fields. (English. Russian original) Zbl 0769.14015

Math. USSR, Izv. 38, No. 3, 647-657 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 3, 658-669 (1991).
MSC:  14K10 14G25 11R99
PDF BibTeX XML Cite
Full Text: DOI

The Weil-Petersson metric on the moduli space of stable vector bundles and sheaves on an algebraic surface. (English. Russian original) Zbl 0788.14007

Math. USSR, Izv. 38, No. 3, 599-620 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 3, 608-630 (1991).
MSC:  14D20 14F05 14J60 14K10 14D22
PDF BibTeX XML Cite
Full Text: DOI

Simultaneous approximation of the solution and its derivatives in a boundary value problem for a linear differential equation with polynomial coefficients. (English. Russian original) Zbl 0788.65089

Math. USSR, Izv. 38, No. 3, 553-573 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 3, 560-580 (1991).
MSC:  65L10 65L70 34B05
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics for large time of solutions of a system of equations for surface waves. (English. Russian original) Zbl 0831.35140

Math. USSR, Izv. 38, No. 3, 525-551 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 3, 537-559 (1991).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification